# SDR C2XA01TY005

- Difficulty date: February 1, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 4980 · APU Exhaust System
- Part: Blanket
- Part number: 14533997001
- Condition: Gouged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE HEAT BLANKET ON THE APU FIREWALL HAS SEVERAL GOUGES.  MAINTENANCE REMOVED APU HEAT BLANKET, CLEANED AND INSPECTED, AND FOUND 2 GOUGED OUT OF LIMITS.  REPAIRED DAMAGE IAW EMB REF GST 024/01, THEN REINSTALLED BLANKET.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
